# SDR UPS97225128

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION ON ANCHOR CLIP HOLE ON UPPER AND LOWER SURFACE OF FLOORBEAM TOP CHORD BS 312 LBL 19.  REPAIR CARRIED OUT IAW SRM 53-10-8 FIG 7.
